Title: | UNORDERED TREE CONTRACTION |
Authors: | HSU, LH WANG, JJJ 交大名義發表 資訊工程學系 National Chiao Tung University Department of Computer Science |
Issue Date: | 1991 |
Abstract: | The tree contraction problem is for reducing a rooted tree to its root by a sequence of independent vertex removals. All of the previous research works are concentrated on ordered rooted tree whereas in this paper we are going to discuss the case of unordered rooted tree. |
URI: | http://hdl.handle.net/11536/3925 |
ISSN: | 0302-9743 |
Journal: | LECTURE NOTES IN COMPUTER SCIENCE |
Volume: | 497 |
Begin Page: | 347 |
End Page: | 349 |
Appears in Collections: | Articles |